MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD RUGGLES MICRO DISSECTOR - SPATULA - SMALL - 7 1/; N/A

INTEGRA LIFESCIENCES MANSFIELD RUGGLES MICRO DISSECTOR - SPATULA - SMALL - 7 1/; N/A
Catalog Number RN6206
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ruggles micro dissector - spatula - small -rn6206) was not returned to the manufacturer; therefore, an evaluation of the device could not be performed.A definitive root cause cannot be determined.The issue of the device being the wrong size may be the result of customer preference for another product.If relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
It was reported that the ruggles micro dissector - spatula - small - 7 1/ (rn6206) was not as sharp as expected, it was blunt.There was no patient injury; however, an increase in surgical time, greater than 30 minutes was reported as they had to get the old set for both products.The surgery was completed with another product available at the hospital.
 
Additional Manufacturer Narrative
Updated fields: b5, g3, g6, h2, h6/f10 (medical device problem codes).
 
Event or Problem Description
It was reported that the ruggles micro dissector - spatula - small - 7 1/ (b)(6) was smaller than what was previously ordered by the hospital.There was no patient injury; however, an increase in surgical time, greater than 30 minutes was reported as they had to get the old set for both products.The surgery was completed with another product available at the hospital.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h6/f10(medical device problem codes), h11 additional information from the customer received on 02-may-2025 indicated that the size was acceptable.This issue may be the result of user preference.There has been no return of product for evaluation.The definitive root cause cannot be determined.
 
Event or Problem Description
N/a.

Brand Name
RUGGLES MICRO DISSECTOR - SPATULA - SMALL - 7 1/
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22379165
Report Number3014334038-2025-00090
Device Sequence Number12834292
Product Code GZX
UDI-Device Identifier10381780458944
UDI-Public10381780458944
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRN6206
Device Lot NumberAV2304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/23/2025
07/30/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/28/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown